RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2018, том 23, выпуск 3, страницы 291–303 (Mi rcd324)  

Nonintegrability of Parametrically Forced Nonlinear Oscillators

Shoya Motonaga, Kazuyuki Yagasaki

Department of Applied Mathematics and Physics, Graduate School of Informatics, Kyoto University, Yoshida-Honmachi, Sakyo-ku, Kyoto 606-8501, Japan

Аннотация: We discuss nonintegrability of parametrically forced nonlinear oscillators which are represented by second-order homogeneous differential equations with trigonometric coefficients and contain the Duffing and van der Pol oscillators as special cases. Specifically, we give sufficient conditions for their rational nonintegrability in the meaning of Bogoyavlenskij, using the Kovacic algorithm as well as an extension of the Morales–Ramis theory due to Ayoul and Zung. In application of the extended Morales–Ramis theory, for the associated variational equations, the identity components of their differential Galois groups are shown to be not commutative even if the differential Galois groups are triangularizable, i. e., they can be solved by quadratures. The obtained results are very general and reveal their rational nonintegrability for the wide class of parametrically forced nonlinear oscillators. We also give two examples for the van der Pol and Duffing oscillators to demonstrate our results.

Ключевые слова: nonintegrability, nonlinear oscillator, Morales – Ramis theory, differential Galois theory

Финансовая поддержка Номер гранта
Japan Society for the Promotion of Science 17H02859
This work was partially supported by the Japan Society for the Promotion of Science, Grant-in-Aid for Scientific Research (B) (No. 17H02859).


DOI: https://doi.org/10.1134/S156035471803005X

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37J30, 34C15, 70K40
Поступила в редакцию: 16.02.2018
Принята в печать:28.03.2018
Язык публикации: английский

Образец цитирования: Shoya Motonaga, Kazuyuki Yagasaki, “Nonintegrability of Parametrically Forced Nonlinear Oscillators”, Regul. Chaotic Dyn., 23:3 (2018), 291–303

Цитирование в формате AMSBIB
\RBibitem{MotYag18}
\by Shoya Motonaga, Kazuyuki Yagasaki
\paper Nonintegrability of Parametrically Forced Nonlinear Oscillators
\jour Regul. Chaotic Dyn.
\yr 2018
\vol 23
\issue 3
\pages 291--303
\mathnet{http://mi.mathnet.ru/rcd324}
\crossref{https://doi.org/10.1134/S156035471803005X}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3811820}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018RCD....23..291M}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000434637700005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85048075748}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd324
  • http://mi.mathnet.ru/rus/rcd/v23/i3/p291

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:72
    Литература:14
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020